Keyword : mathematic


An Optimal Algorithm for Solving the Towers of Hanoi Problem with the Least Storage Used
Yu-Kumg CHEN Chen-An FANG Fan-Chieh CHENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2011/02/01
Vol. E94-D  No. 2 ; pp. 240-242
Type of Manuscript:  Special Section LETTER (Special Section on Foundations of Computer Science -- Mathematical Foundations and Applications of Algorithms and Computer Science --)
Category: 
Keyword: 
Towers of Hanoidata structurealgorithmmathematicgame
 Summary | Full Text:PDF